# SDR DU4R2006309

- Difficulty date: March 30, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 42,210 hours, 21,979 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON CABIN FLOORBEAM BS 365 0 RBL 0 TO RBL 24.  FABRICATED AND INSTALLED REPAIR ANGLE 22-1/4" FROM 7075-T6 .063 IAW B757 SRM 53-30-51 AND 51-20-01.
